| Model Number |
H74939240035130 |
| Medical Device Problem Code |
Material Perforation (2205)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a hole in the catheter was noted.A 135cm rubicon 35 catheter was selected for use.During preparation, while loading the catheter on wire and advancing it toward the sheath, a hole was noticed in the catheter.The catheter was never inside the sheath or patient, so the physician pulled back off the wire.The procedure was completed with another of the same device and no patient complications were reported.
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.
Event or Problem Description